- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2021 14 (4)
- Authors
- Lyubanova, Anna Sh.
- Contact information
- Lyubanova, Anna Sh.: Siberian Federal University Krasnoyarsk, Russian Federation;
- Keywords
- continuous dependence on the input data; a priori estimate; inverse problem; pseudoparabolic equation
- Abstract
The paper discusses the regularity of the solutions to the inverse problems on finding unknown coefficients dependent on t in the pseudoparabolic equation of the third order with an additional information on the boundary. By the regularity is meant the continuous dependence of the solution on the input data of the inverse problem. The regularity of the solution is proved for two inverse problems of recovering the unknown coefficient in the second order term and the leader term of the linear pseudoparabolic equation
- Pages
- 414–424
- DOI
- 10.17516/1997-1397-2021-14-4-414-424
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/141729
Journal of Siberian Federal University. Mathematics & Physics / The Regularity of the Solutions of Inverse Problems for the Pseudoparabolic Equation
Full text (.pdf)